# SDR A6WA201744985

- Difficulty date: May 6, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 31,732 hours, 30,467 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FINAL APPROACH WITH FLAPS SET AT 45 DEG AND GEAR DOWN WITH AP OFF FO REPORTED AN AILERON JAM AT ABOUT 2500 FT AGL. AILERONS WOULD NOT MOVE TO THE LEFT. FO MADE A 2ND ATTEMPT AND OVERCAME THE RESTRICTION TO MOVEMENT. LANDED WITHOUT INCIDENT. AFTER LANDING FULL AND FREE MOVEMENT OF ALL FLIGHT CONTROLS. MC ON DEBRIEF THE FLT CREW INDICATED THAT THEY HAD DISCONNECTED THE AOP ABOUT 20 SECONDS BEFORE THEN THE FO HAD HIT THAT DISCONNECT AGAIN TO BE SURE IT WAS OFF. THEY HAD THE CAVALRY CHARGE IN BOTH DISCONNECTS. IT IS POSSIBLE THAT THE AILERON AP SERVO MAY HAVE HAD AN ISSUE. MX WILL DOWNLOAD FDR.
